# SDR DALA1232480610

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 88,256 hours, 41,811 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE DISCOVERED SEAT ROW 42D EMERGENCY LIGHTS INOPERATIVE.  FOUND BROKEN LIGHT ASSY WIRING AND REPLACED LIGHT ASSY.  OPERATES NORMAL.
